Journal of Pharmacy And Bioallied Sciences
Journal of Pharmacy And Bioallied Sciences Login | Users Online: 671  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 
    Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission


  Article Access Statistics

Year : 2014 | Volume:  6 | Issue Number:  5 | Page:  122-126

DENTAL SCIENCE - ORIGINAL ARTICLE

Morphological alterations in the dentition of type I diabetes mellitus patients
Yamunadevi Andamuthu, Basandi Praveen S, Madhushankari G S, Donoghue Mandana, Manjunath Alur, Selvamani Manickam, Puneeth H K

Number of times this article was viewed 1975
Number of times this article has been printed  from the site 41
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Advertise 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal